It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-08-2006, 06:43 AM   #1
Senior Member
(male)
 
Join Date: Jun 2004
Posts: 136
aefef HB User
Unhappy Trouble Staying Hard...PLEASE help me!

Hi! I posted before...but nobody could really help me .

I'm only 21 years old, and i'm able to masturbate myself, but as soon as i don't touch my penis, it goes flaccid (this happens when i'm alone or with someone too). My libido is very low...And when doing intercourse it always goes soft too. I don't have any psychological problem. I also don't seem to have morning erections...So, my penis only gets hard if i'm touching myself, and it gets immediately soft if i don't touch it...

So, i thought it could be an hormone problem, so here you have the test results:

Testosterone: 5.83 mcg/L (3-15 mcg/L)
T-3: 114 ng/dL (65-175 ng/dL)
T-4: 7.86 mcg/dL (4-12 mcg/dL)
T-4 free: 1.48 ng/dL (0.71-1.85 ng/dL)
TSH: 1.26 mU/L (0.25-5 mU/L)
Estradiol (E2): 18.2 pg/mL (13.5-59.5 pg/mL)
LH: 4.82 U/L (2-12 U/L)
FSH: 1.43 U/L (1-14 U/L)

Does everything look fine?

Also, if everything is OK, i'm starting to think it could be a vascular problem...

Thanks a lot!!

 
Old 01-11-2006, 07:25 AM   #2
Senior Veteran
(male)
 
Join Date: Jan 2003
Location: Boston, MA
Posts: 5,193
tommy124 HB Usertommy124 HB Usertommy124 HB Usertommy124 HB Usertommy124 HB User
Re: Trouble Staying Hard...PLEASE help me!

these are questions you need to ask your doctor.

 
Sponsors Lightbulb
   
Old 01-12-2006, 01:35 PM   #3
Senior Member
(male)
 
Join Date: Jun 2004
Posts: 136
aefef HB User
Re: Trouble Staying Hard...PLEASE help me!

Tommy, thanks a lot

Look, i don't know why anyone in this board can't help me. I've seen lots of more difficult questions than mine's. And i've seen lots of answers to that questions...and not "go to the doctor" ones. Yes, I've already gone to the doc. and he made me these analysis. Now i'm looking for help here...I know my Testosterone level is within the range. But sometimes you say here that if Test. level is in the low-range when you are young...it can be a cause of ED.

Anyway...i'm starting o think if got a heart problem, because sometimes i get dizziness and PVC's...

Please...anyone who could help a little?

thanx

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Amphetamine Overdose... Trouble Ever Since. Stu 687 Mental Health 5 05-22-2011 08:35 PM
Trouble sleeping maintainin Sleep Disorders 4 11-13-2006 02:00 PM
Trouble staying asleep is HYPO too??? sudufu Thyroid Disorders 4 11-08-2006 06:00 PM
lithium and thyroid trouble? please help! fallen_angel Bipolar Disorder 1 07-17-2006 04:38 PM
I'm only 20....Trouble maintaining erection with condom on!! biker2391 Sexual Health - Men 7 02-14-2006 11:49 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), Vanilla Kiss (6), tommy124 (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), solofelix (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!